# SDR 20010604CW001

- Difficulty date: May 9, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N52472
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1196
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF SHOULDER HARNESS KITS, THE HEADLINER WAS REMOVED.  CORROSION ON CARRY THRU SPAR FORE AND AFT TOP SPAR CAPS AND SKIN WAS NOTICED.  CORROSION WAS ALSO PRESENT AT LEFT AND RIGHT ROOT RIBS.  LEFT ROOT RIB HAD SMALL CRACK.  NO FURTHER ACTION TAKEN.
